En / Ru

Publications


2021

→ P. A. Borodin, S. V. Konyagin, "Projection Greedy Algorithm" // Math. Notes, 110:1 (2021), 16–25. (Q2) DOI.

→ L. M. Arutyunyan, "On the Growth of the Number of Determinants with Restricted Entries" // Math. Notes, 109:6 (2021), 843–848. (Q2) DOI.

→ Yu. V. Malykhin, "Kolmogorov Widths of the Besov Classes \(B^1_{1,\theta}\) and Products of Octahedra" // Proc. Steklov Inst. Math. 312 (2021), 215–225. (Q2) DOI.

→ O. S. Kudryavtseva, "Schwarz's Lemma and Estimates of Coefficients in the Case of an Arbitrary Set of Boundary Fixed Points" // Math. Notes, 109:4 (2021), 653–657. (Q2) DOI.

→ F. Dai, A. Prymak, A. Shadrin, V. Temlyakov, S. Tikhonov, "Sampling Discretization of Integral Norms" // Constr Approx (2021). (Q1) DOI, PDF.

→ H. Watanabe, O. Nosova, D. Sarkisyan, M. S. Andersen, L. Carvalho, V. Galatenko, I. Bazov, N. Lukoyanov, G. H. Maia, M. Hallberg, M. Zhang, J. Schouenborg, G. Bakalkin, "Left-right side-specific neuropeptide mechanism mediates contralateral responses to a unilateral brain injury" // eNeuro, 8:3 (2021), ENEURO.0548-20.2021. (Q1) DOI, PDF.

→ V. N. Temlyakov, "Sampling Discretization of Integral Norms of the Hyperbolic Cross Polynomials" // Proc. Steklov Inst. Math., 312 (2021), 270–281. (Q2) DOI.

→ P. A. Borodin, K. S. Shklyaev, "Approximation by simple partial fractions in unbounded domains" // Mat. Sb., 212:4 (2021), 3–28. (Q1) DOI.

→ P. A. Borodin, "Example of Divergence of a Greedy Algorithm with Respect to an Asymmetric Dictionary" // Math. Notes, 109:3 (2021), 379–385. (Q2) DOI.

→ A. P. Solodov, "On Orthogonal Systems with Extremely Large \(L_2\)-Norm of the Maximal Operator" // Math. Notes, 109:3 (2021), 459–472. (Q2) DOI.

→ Ar. R. Valiullin, Al. R. Valiullin, "Sharp conditions for the convergence of greedy expansions with prescribed coefficients" // Open Mathematics, 19:1 (2021), 1–10. (Q3) DOI.

→ T.I. Zaitseva, Yu.V. Malykhin, K.S. Ryutin, "On Recovery of Regular Ridge Functions" // Math. Notes, 109:2 (2021), 307–311. (Q2) DOI.

→ V.N. Temlyakov, S. Dilworth, G. Garrigos, E. Hernandez, D. Kutzarova, "Lebesgue-type inequalities in greedy approximation" // J. Functional Analysis, 280 (2021), 108885. (Q1) DOI, arXiv.

→ V.N. Temlyakov, "On optimal recovery in \(L_2\)" // J. Complexity (2020), 101545. (Q2) DOI, arXiv.


2020

→ S.V. Konyagin, A.Yu. Shadrin, "Ob ustoichivom vosstanovlenii analiticheskikh funktsii po vyborke iz koeffitsientov ryada Fure" // Trudy Instituta matematiki i mekhaniki UrO RAN, 26:4 (2020), 182–195. (Q3) DOI.

→ A. Kuleshov, "The Various Definitions of Multiple Differentiability of a Function \(f\colon \mathbb{R}^n \rightarrow \mathbb{R}\) // Mathematics, 8(11):1946 (2020). (Q1) DOI.

→ M. Zhang, H. Watanabe, D. Sarkisyan, M.S. Andersen, O. Nosova, V. Galatenko, L. Carvalho, N. Lukoyanov, J. Thelin, J. Schouenborg, G. Bakalkin, "Hindlimb motor responses to unilateral brain injury: spinal cord encoding and left-right asymmetry" // Brain Communications, 2020, 2(1):fcaa055. DOI.

→ L. Burusheva, V. Temlyakov, "Sparse approximation of individual functions" // Journal of Approximation Theory, 259. (Q2) DOI, arXiv.

→ V.N. Temlyakov, M. Ullrich, "On the fixed volume discrepancy of the Fibonacci sets in the integral norms" // J. Complexity, 61. (Q2) DOI, arXiv.

→ P.A. Borodin, E. Kopecká, "Alternating projections, remotest projections, and greedy approximation" // J. of Approx. Th., 260. (Q2) DOI, arXiv.

→ S. Konyagin, B. Sudakov, "An extremal problem for integer sparse recovery" // Linear Algebra and Applications, 61:1. (Q2) DOI, arXiv.

→ P.A. Borodin, "Greedy approximation by arbitrary set" // Izv. RAN. Ser. Mat., 84:2 (2020), 43–59. (Q1) DOI.

→ K.S. Ryutin, "Integer Sampling Matrices with Small Entries Ensuring Vector Recovery" // Mat. Zametki, 107:2 (2020), 317–320. (Q2) DOI.

→ K.S. Shklyaev, "A connected compact locally Chebyshev set in a finite-dimensional space is a Chebyshev set" // Mat. Sb., 211:3 (2020), 455–465. (Q1) DOI.

→ M.R. Gabdullin, "Lower Bounds for the Wiener Norm in \(Z_p^d\)" // Math. Notes, 107:4 (2020), 574–588. (Q2) DOI.

→ I.V. Limonova, "Decomposing a Matrix into Two Submatrices with Extremely Small Operator Norm" // Mat. Zametki, 108:1 (2020), 137–141. (Q2) DOI, arXiv.

→ B.S. Kashin, I.V. Limonova, "Weakly Lacunary Orthogonal Systems and Properties of the Maximal Partial Sum Operator for Subsystems" // Proc. Steklov Inst. Math., 311 (2020), 152–170. (Q2) DOI.

→ B.S. Kashin, "Remarks on the Uniform and Absolute Convergence of Orthogonal Series" // Math. Notes, 108:5 (2020), 744–748. (Q2) DOI.

→ T.I. Zaitseva, "Simple tiles and attractors", Mat. Sb., 211:9 (2020), 1233–1266. (Q1) DOI, arXiv.


2019

→ V.N. Temlyakov, "Connections between numerical integration, discrepancy, dispersion, and universal discretization" // SMAI Journal of Computational Mathematics, S5 (2019), 185–209. DOI, arXiv.

→ V.N. Temlyakov, "Smooth fixed volume discrepancy, dispersion, and related problems" // J. Approx. Theory, 237 (2019), 113–134. (Q2) DOI.

→ A. V. Dereventsov, V.N. Temlyakov, "A unified way of analyzing some greedy algorithms" // Journal of Functional Analysis, 277:12 (2019). (Q1) DOI, arXiv.

→ F. Dai, A. Prymak, V.N. Temlyakov, S.Yu. Tikhonov, "Integral norm discretization and related problems" // Russian Math. Surveys, 74:4 (2019), 579–630. (Q1) DOI.

→ B.S. Kashin, I.V. Limonova, "Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm" // Math. Notes, 106:1 (2019), 63–70. (Q3) DOI.

→ B.S. Kashin, I.V. Limonova, "Selecting a dense weakly lacunary subsystem in a bounded orthonormal system" // Russian Math. Surveys, 74:5 (2019), 956–958. (Q1) DOI.

→ A.A. Kuleshov, "Continuous sums of ridge functions on a convex body with Dini condition on moduli of continuity at boundary points" // Analysis Mathematica, 45:2 (2019), 335–345. (Q4) DOI.

→ K.S. Ryutin, "Recovery of sparse integer vectors from linear measurements" // Russian Math. Surveys, 74:6(450) (2019), 1129–1131. (Q1) DOI, arXiv.


2018

→ V.N. Temlyakov, "The Marcinkiewicz-Type Discretization Theorems" // Constructive Approximation, 48:2 (2018), 337–369. (Q1) DOI, arXiv.

→ V.N. Temlyakov, "Universal discretization" // Journal of Complexity, 47 (2018). (Q1) DOI, arXiv.

→ B.S. Kashin, V.N. Temlyakov, "Observations on discretization of trigonometric polynomials with given spectrum" // Russian Math. Surveys, 73:6 (2018), 1128–1130. (Q1) DOI, PDF.

→ S.J. Dilworth, D. Kutzarova, V.N. Temlyakov, B. Wallis, "Weight-almost greedy bases" // Proc. Steklov Inst. Math., 303 (2018), 109–128. (Q3) DOI, PDF.

→ P.A. Borodin, S.V. Konyagin, "Convergence to zero of exponential sums with positive integer coefficients and approximation by sums of shifts of a single function on the line" // Analysis Mathematica, 44:2 (2018), 163–183. (Q3) DOI.

→ S.V. Konyagin, A.A. Kuleshov, V.E. Maiorov, "Some Problems in the Theory of Ridge Functions" // Proc. Steklov Inst. Math., 301 (2018), 144–169. (Q3) DOI.

→ B.S. Kashin, Yu.V. Malykhin, K.S. Ryutin, "Kolmogorov width and approximate rank" // Proc. Steklov Inst. Math., 303 (2018), 140–153. (Q3) DOI.

→ A.R. Valiullin, A.R. Valiullin, V.V. Galatenko, "Greedy expansions with prescribed coefficients in Hilbert spaces" // International Journal of Mathematics and Mathematical Sciences. (2018) (Q4) DOI.


Monographs (chapters in monographs)

→ V.N. Temlyakov, "Multivariate Approximation", Cambridge University Press. 2018, Cambridge.

→ D. Dung, V. Temlyakov, T. Ullrich, "Hyperbolic Cross Approximation", Birkhäuser. 2018, Cham.

→ V.N. Temlyakov, "Topics in Classical and Modern Analysis", Chapter: "Fixed Volume Discrepancy in the Periodic Case", Springer. 2019, Cham.

→ V.V. Galatenko, "Modern Mathematics and Mechanics. Understanding Complex Systems", Chapter: "Convergence almost everywhere of orthorecursive expansions in systems of translates and dilates", Springer. 2019, Cham.